herceptin side effects

Options
upnorthlive57
upnorthlive57 Member Posts: 41
edited March 2014 in Breast Cancer #1
hi everyone im new to the board but have been reading all since april. I am having side effects from herceptin, i have already been in the er room and to my family doc 3 times from problems. mostly swollen legs and feet shortness of breath rash on hands etc etc Im wanting to stop this and do something else or quit period

Comments

  • DebbyM
    DebbyM Member Posts: 3,289 Member
    Options
    I am not on herceptin and I
    I am not on herceptin and I am so sorry for your side effects. I hope you can tolerate it better. Is there anything your oncologist can do to make it easier for you?


    Hugs, Debby
  • VickiSam
    VickiSam Member Posts: 9,079 Member
    Options
    We are so much alike .. I too have had severe side efforts
    from Herceptin. My Oncologist originally insisted that I couldn't have such side efforts, until he was called to the ER, not once, but several times. I went directly back to my oncologist and listed him as primary care doctor, as well as Onco - this way he is always called, and comes in to check when I am in the ER - ..

    Please take all information, medical paper from ER and present to your oncologist -- not family doctor ...just my suggestion.

    Best of Luck ...


    Vicki Sam